# SDR DTA200500663

- Difficulty date: April 7, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 4,585 hours, 2,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

WHITE SMOKE FILLED CABIN ON GROUND.  SECURED APU BLEED AND SMOKE DISSIPATED.  TURNED BLEED ON, PACS OFF.  NO SMOKE, SMELLS OILY.
